# SDR UIEA2021030400474

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,027 hours, 18,156 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK TEMP EICAS. QRH COMPLETE, FAULT REMAINS.  RAN FAULT TREE FIM 21-51 TREE 844. NO FAULTS FOUND. OPS CKS GOOD.
